# SDR DALA2014080804373

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-211
- Aircraft serial: 923
- Aircraft time: 48,355 hours, 21,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 3B AFT LIGHT ASSY.  MAINTENANCE FOUND BROKEN WIRE UNDER SEAT.  RECONNECTED WIRE AND FUNCTIONAL CHECK WAS NORMAL.
